GERD (Acid Reflux) Expert Forum
diarrhea after hysterectomy
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

diarrhea after hysterectomy

Im 57 and had a di vinci robotic assisted hysterectomy 11 days ago. Ive had diarrhea ever since. Taken immodium which produces a soft loose stool then next day diarrhea is back. No blood, some mucus, sometimes green, sometimes brown. Im eating from the BRAT diet. Drinking pedratic electrolytes, lots of water, taking prescription strength potassium and calicum. Not taking any pain meds as my stomach does not like them. Every other day I take immodum. I had a colonscopy in June 09 and had 1 polyp removed. Do you have any idea what I can do to stop this diarrhea? I dont believe I am dehydrated as I urinate light color and often.
anglmaryjo
Related Discussions
Avatar_m_tn
Hi,
One of the possible causes is antibiotic associated diarrhea ( due to the antibiotics that you would have taken after the surgery).
Take metronidazole and probiotics to control diarrhea.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank